# SDR DALA2016022401384

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 55,185 hours, 29,904 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKSCREW GIMBALL SUPPORT STRUCTURE 49 CHANNEL CRACKED.  REPAIRED IAW PRI/ERA 544045-14, REV O.
